MathSciNet Relay Station
MathSciNet bibliographic data
MR908154 (89b:35126) 35P10 (42B15 58G15 58G25)
Sogge, Christopher D. On the convergence of Riesz means on compact manifolds. Ann. of Math. (2) 126 (1987), no. 2, 439–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement